# SDR SWAA2023100600386

- Difficulty date: September 13, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT BS 767 - 727D+5; RBL 22; WL 157<[01] THIS FAUL WILL BE ACCOMPLISHED ON CARD # TTG8Q00NEDL9;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
